brain-icon
Dizziness comes back after stopping med.
Hello, Doctor. I'm 14 years old. My weight is 98 KG, height 5 feet 3/4 inch. Before 1 month, I suddenly started to feel dizzy and consult a doctor online. He prescribed me (Cinnarizine + Dimenhydrinate) for 14 days. After stopping this medicine, I started to feel dizzy again and then I again consult with the same doctor. He prescribed me (Betahistine Dihydrochloride) for 14 days. The medicine has finished the day before yesterday. Now, from today morning, I think that I'm feeling dizzy a little bit. What is the problem, doctor? Please help!
38 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Get done MRI brain
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +141
Consult with a doctor
Online now
Need to consult and may require investigations depending on history and discussion.
Next Steps
Thanks
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.